# SDR ASOA02196

- Difficulty date: March 28, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT FROM ATL-ORH, AT FL330, THE CAPTAINS WINDSHIELD SHATTERED.  AN EMERGENCY WAS DECLARED AND AN EMERGENCY DESCENT WAS PERFORMED AT A SLOWER AIRSPEED OF APPROXIMATELY 250 KIAS TO 10,000 FEET.  AIRCRAFT DIVERTED TO JFK AND MADE AN UNEVENTFUL LANDING.  (M)
